# SDR DXTA2024111201094

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N438QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500531
- Aircraft time: 4,965 hours, 3,780 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 0110087721
- Part serial: 1A0007393
- Condition: Damaged
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF THE VENTRAL RUD FAIL CAS MESSAGE ILUMINATED. THE MESSAGE CLEARED IT SELF SEVERAL MINUTES LATER AND THEN CYCLED ON AND OFF SEVERAL TIMES OVER THE COURSE OF THE 45 MINUTE FLIGHT AT FL370.  WE THEN RECIEVED AN AP FAIL AND YD FAIL CAS ALONG WITH THE VENTRAL RUD FAIL. THE QRH WAS FOLLOWED AND AN EMERGECY WAS DECLAIRED TO EXPIDITE OUR DESCENT.  ALL THREE CAS MESSAGES CONTINUED TO CYCLE ON AND OFF UNTIL LANDING. PERFORMED TROUBLESHOOTING AND FOUND THE SERVO INOP. REMOVED AND REPLACED VENTRAL RUDDER SERVO IAW EMB505 AMM 22-11-11/400. UPDATED SOFTWARE IAW IAW EMB505 AMM 22-11-11/200. VERIFIED OPS CHECK GOOD IAW EMB505 AMM 22-11-11/500. VERIFIED RIGGING PIN REMOVED.
